Change search
ReferencesLink to record
Permanent link

Direct link
Bounds and numerical results for the homogenized degenerated p-Poisson equation
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2004 (English)In: Applications of Mathematics, ISSN 0862-7940, E-ISSN 1572-9109, Vol. 49, no 2, 111-122 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we derive upper and lower bounds on the homogenized energy density functional corresponding to degenerated p-Poisson equations. Moreover, we give some non-trivial examples where the bounds are tight and thus can be used as good approximations of the homogenized properties. We even present some cases where the bounds coincide and also compare them with some numerical results.

Place, publisher, year, edition, pages
2004. Vol. 49, no 2, 111-122 p.
Research subject
URN: urn:nbn:se:ltu:diva-3861DOI: 10.1023/B:APOM.0000027219.35966.10Local ID: 1b54dd20-9e8f-11db-8975-000ea68e967bOAI: diva2:976723
Validerad; 2004; 20070107 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(192 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 192 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Byström, JohanEngström, JonasWall, Peter
By organisation
Mathematical Science
In the same journal
Applications of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

ReferencesLink to record
Permanent link

Direct link